MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON ECLIPSE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb safety sleeve was difficult to move it was reported by customer that they safety component is in the way when drawing or administering medication, needles are very flimsy and bend easily, seem to cause more site bleeding after administration.Verbatim: 1.Can you please provide an exact date of event in format mm-dd-yyyy? ordered 02/05/2025 , 02/25/2025, 06/18/2025 others were back ordered and then off formulary 2.Could you please provide a further description of the issue? safety component is in the way when drawing or administering medication, needles are very flimsy and bend easily, seem to cause more site bleeding after administration.3.Can you please provide the lot number associated with reported issue? lot# 4330606 lot# 4206638 4.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.Needles are very flimsy and bend easily, seem to cause more site bleeding after administration.5.Any sample available for investigation? if yes, are you able to provide the address of the facility for us to ship the return label? xxx.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
ECLIPSE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22818864
Report Number2243072-2025-01005
Device Sequence Number5713511
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)240802(17)290731(10)4206638
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number4206638
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown